# SDR GAIA00596

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Component: Doors, Boeing, B727223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CEHCK FOUND: CORROSION ON FRAME CLIP STA 1148 FORWARD SIDE BETWEEN STR 25 & 24R.  CORRECTIVE ACTION: REPAIRED SHEAR TIE IAW B727 SRM 53-10-4 & REPAIR ANGLE IAW B727 SRM 51-40-4
